# SDR C2XA07CL069

- Difficulty date: August 16, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N16502
- Make and model: Emb EMB-135ER
- Aircraft serial: 145166
- Aircraft time: 14,714 hours, 14,835 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 14522756405
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2457 - THE CREW REPORTED A INTERMITTANT ENGINE NR 1 FIRE DETECT FAIL MESSAGE IN FLIGHT.  MAINTENANCE INSPECTED AND REPLACED THE NR 1ENGINE HARNESS.  OPERATIONAL CHECKS WERE GOOD.
